# SDR EY2R9600134

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182
- Propeller: Mcauly 2A36C29
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: S90M8
- Condition: Cracked
- Location: Thread Area
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE SN A4420YS, THREAD AREA CRACKED
